# SDR FDEA200908303131

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N35801
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 879 TO BS 900 LBL 8 KEELBEAM CORRODED. KEEL BEAM CHORD AT BS 889 FOUND CORRODED BEYOND SRM DAMAGE LIMITS.  KEEL BEAM CHORD REPAIRED IAW EA F-5330-131062 (TITLE: BS 889, STR S-28L KEEL BEAM CHORD CORROSION REPAIR.  REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100 CRITERIA.
